Regularity of group valued Baire and Borel measures
K. Sundaresan and Peter W. Day
Proc. Amer. Math. Soc. 36 (1972), 609-612
Full-text PDF Free Access
Similar Articles |
Abstract: It is known that a real valued measure (1) on the -ring of Baire sets of a locally compact Hausdorff space, or (2) on the Borel sets of a complete separable metric space is regular. Recently Dinculeanu and Kluvánek used regularity of nonnegative Baire measures to prove that any Baire measure with values in a locally convex Hausdorff topological vector space (TVS) is regular. Subsequently a direct proof of the same result was offered by Dinculeanu and Lewis. Here we show just as directly that any measure defined as in (1) or (2) is regular, even when it takes values in a Hausdorff topological group. In particular, when the group is a Hausdorff TVS, our result improves the Dinculeanu-Kluvánek-Lewis theorem.
Dinculeanu and I.
Kluvanek, On vector measures, Proc. London Math. Soc. (3)
17 (1967), 505–512. MR 0214722
Dinculeanu and Paul
W. Lewis, Regularity of Baire measures,
Proc. Amer. Math. Soc. 26 (1970), 92–94. MR 0260968
(41 #5588), http://dx.doi.org/10.1090/S0002-9939-1970-0260968-4
Dinculeanu, Vector measures, International Series of
Monographs in Pure and Applied Mathematics, Vol. 95, Pergamon Press,
Oxford, 1967. MR
0206190 (34 #6011b)
G. Gould, Integration over vector-valued measures, Proc.
London Math. Soc. (3) 15 (1965), 193–225. MR 0174694
Sion, Outer measures with values in a topological group, Proc.
London Math. Soc. (3) 19 (1969), 89–106. MR 0239039
- N. Dinculeanu and I. Kluvánek, On vector measures, Proc. London Math. Soc. (3) 17 (1967), 505-512. MR 35 #5571. MR 0214722 (35:5571)
- N. Dinculeanu and P. W. Lewis, Regularity of Baire measures, Proc. Amer. Math. Soc. 26 (1970), 92-94. MR 41 #5588. MR 0260968 (41:5588)
- N. Dinculeanu, Vector measures, Internat. Series of Monographs in Pure and Appl. Math., vol. 95, Pergamon Press, Oxford; VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. MR 34 #6011b. MR 0206190 (34:6011b)
- G. G. Gould, Integration over vector-valued measures, Proc. London Math. Soc. (3) 15 (1965), 193-225. MR 30 #4894. MR 0174694 (30:4894)
- M. Sion, Outer measures with values in a topological group, Proc. London Math. Soc. (3) 19 (1969), 89-106. MR 39 #398. MR 0239039 (39:398)
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
group valued measure,
© Copyright 1972 American Mathematical Society